Conjugality as Social Change: A Zimbabwean case

Jackson, C. (2012) Conjugality as Social Change: A Zimbabwean case. Journal of Development Studies, 48 (1). pp. 41-54. ISSN 0022-0388

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of International Development
Depositing User: Abigail Dalgleish
Date Deposited: 14 Apr 2011 12:15
Last Modified: 21 Apr 2020 16:22
URI: https://ueaeprints.uea.ac.uk/id/eprint/29329
DOI:

Actions (login required)

View Item View Item